# SDR LR7A2009020200014

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Part number: 38940523
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HSP57165, FOUND LT OUTBOARD WING INTERMEDIATE BRACE CRACKED AT FS 557, LOWS90, WL256.5.  REPAIRED IAW LAC MEA.
